MathSciNet Relay Station
MathSciNet bibliographic data
MR2680490 (2011g:52025) 52B45 (52A20 52A38)
Ludwig, Monika; Reitzner, Matthias A classification of ${\rm SL}(n)$ invariant valuations. Ann. of Math. (2) 172 (2010), no. 2, 1219–1267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement